# SDR SWIA202264152

- Difficulty date: January 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 - 349.00, STGR 26L.  / STRINGER HAS SUSPECTED CORROSION. (MARKED)   (C CHECK RO 02-03-22)   CORROSION ON STRINGER 26L FS333 - FS364 FOUND TO BE OUT OF LIMITS. REPLACED STRINGER REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-31350 REV A. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
